# SDR DALA2015072504705

- Difficulty date: July 24, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 22L BETWEEN BS 1287 - 1309 IN CARGO BAY.  THE LONGERON WAS REPLACED IAW SRM 51-30-2, 51-30-5, 51-10-3, PAR 14 AND 21.
